skin-hair-icon
Skin problem
Hello have skin problem from 6 years many medicines are taken no any use.help It comes n goes but not goes clearly
63 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Pinanky Jadhav-Adhe
Dermatologist 10 yrs exp Pune
Hello, your question is unclear. Kindly post a picture of your skin rash or visit a qualified dermatologist near you. Regards, Dr Pinanky Jadhav, Pune
Health Tips
Avoid OTC creams as many times they contain steroids which can alter the rash
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.